# SDR RAIA00701022

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,540 hours, 13,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5463 - MSN - ENGINE NR 2 THRUST REVERSER EICAS MESSAGE PRESENT.  MAINTENANCE DEFERRED THE NR 2 THRUST REVERSER PER THE MEL.
